Page 1 of 1

Benzo Drugs

PostPosted: December 16th, 2014, 6:22 pm
by Scboy
Does anybody find that benzo drugs makes their symptoms worse? Am currently at the end of tapering off and my symptoms are really bad along with pain.

Re: Benzo Drugs

PostPosted: December 16th, 2014, 11:09 pm
by Sherlock
I had all kinds of problems with klonopin, so I would say that it can.

Re: Benzo Drugs

PostPosted: December 20th, 2014, 10:53 am
by thequestion1
What sorts of problems? I have been on klonopin at a low dose for 6 months or so. Not sure if it is doing anything for the twitching, but definitely has positively impacted my anxiety

Re: Benzo Drugs

PostPosted: December 20th, 2014, 4:35 pm
by Scboy
My problem is neuropathic pain. Burning, and nerve pain body wide. The pain is worse when I'm twitching more. Thre is some correlation there. My fear is I have an autoimmune disease and not benzo withdrawal. Just wondering if anyone else had these problems.